# SDR SWIA201230941

- Difficulty date: June 6, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 34,958 hours, 48,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Missing
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY COURTESY LIGHT NOT WORKING IN THE EMERGENCY MODE.  (FLT 7800)  FOUND EMERGENCY DOME LIGHT TO BE INOPERATIVE DUE TO A MISSING SCREW FOR TERMINAL.  INSTALLED NEW SCREW.
